# SDR C2XA10SH080

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 19,436 hours, 10,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT FUSELAGE SKIN HAS CRACKS AROUND SEVERAL RIVETS AT FR 80.  REPAIRED FUSELAGE SKIN IAW EC5330-02081.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
